# SDR DXTA2013010205225

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 5,304 hours, 4,254 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED GEAR UNLOCK AND HYD PRESS LIGHTS REMAINED ON. GEAR WERE EXTENDED WITH NORMAL INDICATIONS.  FOUND BLOCKS OF ICE COVERING MAIN GEAR UPLOCK ROLLERS AS WELL AS REST OF GEAR AND DOORS.  REMOVED ICE FROM BOTH MAIN GEAR  ROLLERS AND DOORS.  OPS CHECK GOOD IAW MM 32-01-00-1-3.
